JournalsrmiVol. 4, No. 1pp. 41–72

The Boundedness of Calderón-Zygmund Operators on the Spaces F˙pα,q\dot{F}^{\alpha, q}_p

  • M. Frazier

    Washington University in St. Louis, USA
  • Rodolfo H. Torres

    Washington University in St. Louis, USA
  • Guido Weiss

    Washington University in St. Louis, USA
The Boundedness of Calderón-Zygmund Operators on the Spaces $\dot{F}^{\alpha, q}_p$ cover
Download PDF

Cite this article

M. Frazier, Rodolfo H. Torres, Guido Weiss, The Boundedness of Calderón-Zygmund Operators on the Spaces F˙pα,q\dot{F}^{\alpha, q}_p. Rev. Mat. Iberoam. 4 (1988), no. 1, pp. 41–72

DOI 10.4171/RMI/63